# SDR KBM2004F00059

- Difficulty date: March 23, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A07272071
- Condition: Inoperative
- Location: Fuselage
- Part time: 3,971 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBEAM LAMINATED BEARING.  REMOVED AND REPLACED.
